IIUM Repository

Scattering of gap solitons by PT-symmetric defects

Abdullaev, Fatkhulla Kh. and Brazhnyi, V. A. and Salerno, M. (2013) Scattering of gap solitons by PT-symmetric defects. Physical Review A - Atomic, Molecular, and Optical Physics, 88 (4). pp. 1-9. ISSN 1050-2947

[img] PDF (Scattering of gap solitons by PT-symmetric defects) - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Item Type: Article (Journal)
Additional Information: 32610
Subjects: Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof Fatkhulla Abdullaev
Date Deposited: 08 Nov 2013 14:15
Last Modified: 08 Jan 2014 12:56
URI: http://irep.iium.edu.my/id/eprint/32610

Actions (login required)

View Item View Item


Downloads per month over past year